29 Dec 2011
None of the reviewers have mentioned anything about raised blood pressure, and it doesn't appear to be a known side effect of the Finacea. Could there be any other cause for your elevated blood pressure?
If you continue to have high blood pressure then please see your doctor.
- Finacea Information for Consumers
- Finacea Information for Healthcare Professionals (includes dosage details)
- Side Effects of Finacea (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... Before that I was taking diltiazem hcl 60mg. I take half of the med same time every morning but I notice some weakness in my body since taking ...
1 answer • 5 Feb 2010
I have been on Yaz for 2 years. I have had severe headaches since taking the medicine. I recently went to an urgent care clinic because my headache ...
1 answer • 28 Feb 2011
... about 2 months now. I have noticed that I get dizzy when I'm getting on a bus, or just out running errands. I just seem to get these ...
2 answers • 23 Sep 2011
... pressure and wonder if there are others having similar problems. I have a clonidine patch 0.3 mg, take 0.1 orally, plus Diovan 160mg, Nifedipine ...
1 answer • 17 Mar 2012
A condition called fibro muscular dysplaysia. I am rapidly gaining weight and at the end of the day have very swollen feet and ankles. I am only 49 ...
1 answer • 13 Apr 2013